# SDR ASOA00078

- Difficulty date: June 28, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N244AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120073
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 12045381003
- Condition: Broken
- Location: Mlg Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AIRCRAFT LOST GREEN HYDRAULIC SYSTEM.  CREW DECLARED AN EMERGENCY AND LANDED SAFELY IN MCN.  MAINTENANCE REPAIRED BROKEN GE ACTUATOR LINE.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
